MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE SAFETYLOK 10ML LL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE SAFETYLOK 10ML LL; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305559
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no: 305559 batch no: 4294859.It was reported that before use of the syringe safetylok 10ml ll the expiration date is listed on the shelf pack but not on the individual product blister packs.The shelf pack has the expiration date of the syringes listed, but there is no expiration date on the individual packages.This can lead to use of expired product once the syringes are removed from the shelf pack.
 
Additional Manufacturer Narrative
H.6.Investigation summary: a re-sealed shelf carton was received, containing approximately 50 safety-lok 10ml packages, confirmed to be from batch #4294859 (p/n 305559).One package was received opened.The label on the shelf carton stated expiration date ¿2019-10,¿ indicating that the product had expired by the time of this evaluation.There was no expiration date printed on individual product packaging.No packaging defects were observed.Batch #4294859 was manufactured in 2014 ¿ prior to the udi requirements that mandated marking individual packaging with expiration date.This batch was manufactured correctly per product design at that time.The reported defect was not identified in the samples received.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A review of the device history record revealed no irregularities during the manufacture of the reported lot.H3 other text : see section h.10.
 
Event or Problem Description
Material no: 305559, batch no: 4294859.It was reported that before use of the syringe safetylok 10ml ll the expiration date is listed on the shelf pack but not on the individual product blister packs.The shelf pack has the expiration date of the syringes listed, but there is no expiration date on the individual packages.This can lead to use of expired product once the syringes are removed from the shelf pack.

Brand Name
SYRINGE SAFETYLOK 10ML LL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9437671
Report Number1213809-2019-01234
Device Sequence Number14174195
Product Code FMI
UDI-Device Identifier30382903055594
UDI-Public30382903055594
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2019
Device Model Number305559
Device Catalogue Number305559
Device Lot Number4294859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;